# SDR ASAA201908130379

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 20,573 hours, 6,813 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Dual
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE WITH VTK & MAP FLAGS WHILE IN ETOPS AIRSPACE. SYS'S RESTORED AUTOMATICALLY AFTER A FEW MINUTES. GROUNDED - YES. BOTH FMC'S LOGGED FAIL LAST FLIGHT - SYS OPS OK. NO HISTORY.
